MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN
Model Number 19191
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Purulent Discharge (1812); Erythema (1840); Itching Sensation (1943); Urticaria (2278); Skin Infection (4544); Skin Inflammation/ Irritation (4545)
Date of Event 02/01/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to customer's infusion site infection and prescription reported.No lot release records were reviewed, as the product lot number was not provided.Locked down smartphone: no data available.Omnipod software app version: no data available.Operating system: no data available.Hardware: no data available.Cgm sensor type: no data available.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
It was reported that the patient developed an infection at the pod¿s insertion site while wearing the pod.The patient reported the infusion site to be very red with blistering, itchiness, and drainage consisting of wound fluid, with no bleeding noted.Due to concern for infection and a known severe adhesive allergy, the patient removed the pod and sought medical attention from an internist.Upon examination, the internist cleaned the site with alcohol and diagnosed a skin infection associated with an adhesive reaction.The patient was prescribed oral antibiotics fluticason.For future pod use, the internist prescribed fluticasone spray to apply to the skin prior to pod placement to reduce allergic reactions.The patient reports this treatment has effectively prevented further infections, with only mild redness occurring if the spray layer is too thin.A new pod was placed.No further information was provided.

Brand Name
OMNIPOD INSULIN MANAGEMENT SYSTEM
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key25058440
Report Number3014585508-2026-24948
Device Sequence Number13118469
Product Code LZG
UDI-Device Identifier20385081120033
UDI-Public(01)20385081120033
Combination Product (Y/N)N
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number19191
Device Catalogue NumberZXP425
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale